# SDR ABXA9800606

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee Cap
- Part number: 255263
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD TEE CAP CRACKED AT LONGERON 10R.  REPAIRED IAW DC8 SRM 53-2-5, 51-1-20D AND 51-3-0.
